Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 333, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 1, 2011, 11:20 AM CDT for 4 counties in Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2011, 11:20 AM CDT (16:20 UTC)
- Expired
- May 1, 2011, 12:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 52 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
808 WUUS54 KMEG 011620 SVRMEG ARC035-037-093-111-011700- /O.NEW.KMEG.SV.W.0333.110501T1620Z-110501T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1120 AM CDT SUN MAY 1 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN CROSS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... * UNTIL NOON CDT * AT 1120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PARKIN... AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE... KEISER...MARKED TREE...PARKIN AND TYRONZA. THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3548 9063 3569 9005 3524 9024 3514 9067 TIME...MOT...LOC 1620Z 223DEG 38KT 3528 9050 $$
1 follow-up statement
295 WWUS54 KMEG 011638 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1138 AM CDT SUN MAY 1 2011 ARC037-011649- /O.CAN.KMEG.SV.W.0333.000000T0000Z-110501T1700Z/ CROSS AR- 1138 AM CDT SUN MAY 1 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CROSS COUNTY IS CANCELLED... AT 1139 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3544 9050 3569 9005 3528 9023 3524 9050 TIME...MOT...LOC 1639Z 223DEG 38KT 3543 9033 $$ ARC035-093-111-011700- /O.CON.KMEG.SV.W.0333.000000T0000Z-110501T1700Z/ MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR- 1138 AM CDT SUN MAY 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHEASTERN POINSETT...NORTHWESTERN CRITTENDEN AND SOUTHWESTERN MISSISSIPPI COUNTIES... AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HEAFER...OR 8 MILES NORTHEAST OF EARLE...MOVING NORTHEAST AT 45 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRDSONG... EARLE...TURRELL...TYRONZA...WHITTON...DENWOOD...DIMPLE...FRENCHMANS BAYOU...CHELFORD...MC CLENDONS CORNER...WARDELL...BARDSTOWN... CREAMERY PACKAGE AND NORDEN. THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3544 9050 3569 9005 3528 9023 3524 9050 TIME...MOT...LOC 1639Z 223DEG 38KT 3543 9033 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:31 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 1, 6:31 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
631 AM CDT SUN MAY 1 2011
.UPDATE...
FOR 12Z TAF CYCLE
&&
.PREV DISCUSSION... /ISSUED 325 AM CDT SUN MAY 1 2011/
DISCUSSION...
CURRENTLY...A COLD FRONT EXTENDS FROM CHICAGO TO NORTH CENTRAL
ARKANSAS INTO THE ARKLATEX THIS MORNING. NUMEROUS SHOWERS AND
THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
FRONT...JUST NORTH OF THE I-40 CORRIDOR...WHERE 1 TO 2 INCHES OF
RAIN HAS ALREADY FALLEN. TEMPS ARE MILD WITH READINGS IN THE 60S
TO LOWER 70S WITH SOUTH WINDS AT 10 TO 15 MPH.
TODAY THROUGH TUESDAY...POTENTIALLY CATASTROPHIC FLOODING EVENT
JUST BEGINNING ACROSS THE MID SOUTH. THE COLD FRONT LOCATED JUST
WEST OF THE MIDSOUTH WILL MOVE VERY SLOWLY ACROSS THE AREA OVER
THE NEXT COUPLE OF DAYS. MEANWHILE SEVERAL UPPER LEVEL DISTURBANCES
WILL MOVE ACROSS THE AREA DURING THE PERIOD WHILE SEVERAL WEAK
LOW PRESSURE SYSTEMS TRACK NORTHEAST ALONG THE SURFACE FRONT. THIS
WILL RESULT IN SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THAT
WILL TRAIN OVER THE SAME AREAS. COPIOUS AMOUNTS OF MOISTURE WILL
BE PRESENT ACROSS THE AREA WITH PRECIPITABLE WATER VALUES OF 1.5
TO NEARLY 2.0 INCHES. 850 MB MOISTURE TRANSPORT VALUES ARE ALSO
QUITE IMPRESSIVE THROUGH THE PERIOD. AS A RESULT HEAVY RAINFALL
IS VERY LIKELY. MODELS ARE VERY CONSISTENT IN SHOWING A LARGE
AREA...MAINLY ALONG AND NORTH OF I-40...THAT COULD RECEIVE 4
INCHES OR MORE OF RAIN WITH UP TO 8 INCHES IN SPOTS. RAINFALL
AMOUNTS WILL TAIL OFF TO THE SOUTHEAST OF I-40 WITH AREAS ACROSS
NORTHEAST MISSISSIPPI RECEIVING MUCH LESS...PERHAPS 1 TO 2 INCHES.
NOT SURE IF WE WILL SEE ANY BREAKS IN THE PRECIP TODAY.
MODELS...INCLUDING THE 06Z NAM...ALL INDICATE NEARLY CONTINUOUS
REDEVELOPMENT ALONG AND NORTH OF I-40. ALSO...AS THE COLD FRONT
SLOWLY SLIPS SOUTH INTO A DESTABILIZING AIRMASS A FEW SEVERE
STORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS TODAY INTO TONIGHT. AREAS WELL TO SOUTH OF THE FRONT...ACROSS
NORTH MISSISSIPPI...MAY NOT SEE MUCH IN THE WAY OF RAIN TODAY OR
TONIGHT SINCE THIS AREA IS PRETTY WELL CAPPED. DROPPED POPS ACROSS
THAT AREA SLIGHTLY FOR THOSE PERIODS. PRECIP CHANCES WILL INCREASE
ACROSS NORTHEAST MISSISSIPPI MONDAY AND TUESDAY AS THE FRONT
PUSHES THROUGH AND A SIGNIFICANT MID LEVEL TROF APPROACHES. THIS
TROF WILL EVENTUALLY CLEAR THE SYSTEM OUT OF THE MID SOUTH BY
TUESDAY EVENING BRINGING A END TO THE HEAVY RAIN THREAT.
TEMPS WILL RANGE FROM THE UPPER 60S TO AROUND 70 UP NORTH NEAR THE
FRONT TO LOWER 80S ACROSS NORTH MISSISSIPPI TODAY. THE COLD FRONT WILL
BE LOCATED ACROSS NORTH MISSISSIPPI ON MONDAY WITH VERY COOL
TEMPS...IN THE 50S...TO THE NORTH OF THEN FRONT. AS SKIES CLEAR FROM
THE WEST TUESDAY AFTERNOON SUNSHINE MAY ALLOW TEMPS IN REBOUND
SLIGHTLY INTO THE 60S WEST OF THE RIVER WHILE READINGS WILL REMAIN
BELOW 60 ACROSS EASTERN SECTIONS DUE TO CLOUDS AND LINGERING RAIN.
TUESDAY NIGHT THROUGH THURSDAY...A PERIOD OF NICE...QUIET WEATHER
WITH PLENTY OF SUNSHINE AND COOL BUT MODERATING TEMPS.
THURSDAY NIGHT...AN WEAK MID LEVEL TROF ALONG WITH A WEAK COLD
FRONT WILL PASS THROUGH WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS. THIS DOES NOT LOOK LIKE ANYTHING SERIOUS AND MOST
PLACES SHOULD STAY RAIN FREE.
FRIDAY THROUGH SUNDAY...BROAD UPPER LEVEL RIDGING BUILDS OVER THE
REGION WITH RAIN FREE WEATHER AND MILDER TEMPERATURES. TEMPERATURES
SHOULD HIT 80 BY SATURDAY.
SJM
AVIATION...
12Z TAFS
A COLD FRONT WILL CONTINUE TO MOVE INTO ALL TAF SITES THRU 14Z AND
THEN STALL THRU THE REMAINDER OF THE FORECAST PERIOD. EXPECT SCT
TO NMRS SHRA AND +TSRA WITH MVFR CIGS AND IFR/MVFR VSBYS IN
STRONGER TSRA.
OKULSKI
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 75 56 58 48 / 100 90 90 90
MKL 74 55 58 48 / 100 80 90 90
JBR 70 50 55 46 / 100 100 90 90
TUP 82 65 74 54 / 40 30 60 90
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-MARSHALL-PANOLA-QUITMAN-TATE-TIPPAH-
TISHOMINGO-TUNICA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, May 1, 3:59 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 359 AM CDT SUN MAY 1 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 359 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO THE MIDSOUTH TODAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE INTO THE MIDSOUTH...ESPECIALLY ALONG AND NORTH OF INTERSTATE 40. RAIN AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE LIKELY...WITH LOWER AMOUNTS ACROSS NORTH MISSISSIPPI. THIS HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH FLOODING...AND AGGRAVATE ONGOING RIVER FLOODING OR RESULT IN NEW RIVER FLOODING ACROSS THE REGION. A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT NORTH OF A LINE FROM CLARKSDALE MISSISSIPPI TO CORINTH MISSISSIPPI. IN ADDITION TO THE HEAVY RAIN....THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT WEST OF A LINE FROM UNION CITY TENNESSEE TO SOMERVILLE TENNESSEE TO BATESVILLE MISSISSIPPI. THE MAIN THREATS ARE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL MOVE SLOWLY ACROSS THE MIDSOUTH INTO EARLY NEXT WEEK WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. WIDESPREAD STORM TOTAL RAIN AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 7 INCHES ARE EXPECTED THROUGH TUESDAY EVENING...WITH LOWER AMOUNTS ACROSS NORTH MISSISSIPPI. THIS HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH FLOODING AND AGGRAVATE ONGOING RIVER FLOODING...OR RESULT IN NEW RIVER FLOODING ACROSS THE REGION. A FLASH FLOOD WATCH WILL CONTINUE THROUGH EARLY TUESDAY AFTERNOON NORTH OF A LINE FROM CLARKSDALE MISSISSIPPI TO CORINTH MISSISSIPPI. AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT...POSSIBLY RECORD BREAKING RIVER FLOODING IS EXPECTED ON THE MISSISSIPPI BY LATE THIS WEEK INTO NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ACROSS WESTERN PARTS OF THE MIDSOUTH TODAY AND TONIGHT. SJM
In the hours before
Special weather statement, May 1, 8:44 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 844 AM CDT SUN MAY 1 2011 ARZ036-TNZ088-011430- CRITTENDEN AR-SHELBY TN- 844 AM CDT SUN MAY 1 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 930 AM CDT FOR... CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES SOUTH OF WEST MEMPHIS AT 843 AM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...CORDOVA...GERMANTOWN...MARION...MIDTOWN MEMPHIS AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES LAKE MCKELLAR AND ROBCO LAKE. && LAT...LON 3526 9023 3533 8976 3500 8978 3500 9037 TIME...MOT...LOC 1343Z 236DEG 35KT 3512 9011
Special weather statement, May 1, 9:12 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
912 AM CDT SUN MAY 1 2011
ARZ048-049-011500-
LEE AR-ST. FRANCIS AR-
912 AM CDT SUN MAY 1 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 AM CDT FOR...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTH OF GARRET GROVE AT 912 AM
CDT...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
MARIANNA AND PALESTINE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3500 9108 3501 9067 3465 9072 3465 9104
3465 9105 3466 9106 3473 9106 3473 9109
TIME...MOT...LOC 1412Z 231DEG 32KT 3477 9101Special weather statement, May 1, 9:40 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CDT SUN MAY 1 2011
TNZ049-050-088-089-011530-
FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN-
940 AM CDT SUN MAY 1 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1030 AM CDT FOR...
NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF ARLINGTON AT 940 AM CDT...
MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE...HAYWOOD...SHELBY AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR BARTLETT AND BROWNSVILLE...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3574 8917 3536 8919 3513 8987 3545 8987
3560 8952 3559 8951 3560 8947 3562 8947
TIME...MOT...LOC 1440Z 232DEG 38KT 3535 8964Special weather statement, May 1, 10:00 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1000 AM CDT SUN MAY 1 2011 ARZ048-049-011545- LEE AR-ST. FRANCIS AR- 1000 AM CDT SUN MAY 1 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1045 AM CDT FOR... LEE COUNTY IN EASTERN ARKANSAS... CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF MORO AT 1000 AM CDT... MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THIS THUNDERSTORM. PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR FORREST CITY...MADISON...MARIANNA AND PALESTINE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3500 9104 3515 9048 3483 9056 3466 9105 TIME...MOT...LOC 1500Z 235DEG 32KT 3487 9085
Special weather statement, May 1, 10:37 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 AM CDT SUN MAY 1 2011
ARZ035-036-048-011630-
CROSS AR-ST. FRANCIS AR-CRITTENDEN AR-
1037 AM CDT SUN MAY 1 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1130 AM CDT FOR...
CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER NEW HOME AT 1038 AM CDT...MOVING
NORTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS AND ST. FRANCIS COUNTIES...INCLUDING
LOCATIONS NEAR EARLE...FORREST CITY...MADISON...MARION...VILLAGE
CREEK STATE PARK AND WEST MEMPHIS...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3519 9079 3535 9017 3529 9016 3528 9017
3523 9008 3513 9008 3514 9015 3513 9017
3505 9019 3505 9028 3500 9031 3491 9081
TIME...MOT...LOC 1538Z 241DEG 29KT 3505 9051Special weather statement, May 1, 11:09 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 AM CDT SUN MAY 1 2011
ARZ028-TNZ048-049-011700-
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
1109 AM CDT SUN MAY 1 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...
EAST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER FULTON AT 1109 AM CDT...MOVING
NORTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THIS THUNDERSTORM.
PEOPLE IN LAUDERDALE...MISSISSIPPI AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR COVINGTON...FORT PILLOW STATE PARK AND RIPLEY...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES CHISHOLM LAKE...OPEN LAKE...SUNK LAKE AND THE CHUTE.
&&
LAT...LON 3594 8948 3558 8950 3545 8997 3574 8995
3593 8951 3593 8950
TIME...MOT...LOC 1609Z 229DEG 25KT 3562 8982The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:10 PM CDT | Special Weather Statement | MEG | Randolph | 35 min |
| Apr 30, 7:22 PM CDT | Special Weather Statement | MEG | Clay | 38 min |
| Apr 30, 7:37 PM CDT | Special Weather Statement | MEG | Greene | 38 min |
| Apr 30, 8:03 PM CDT | Special Weather Statement | MEG | Clay | 27 min |
| Apr 30, 8:10 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 50 min |
| Apr 30, 10:23 PM CDT | Special Weather Statement | MEG | Randolph | 37 min |
| Apr 30, 11:20 PM CDT | Special Weather Statement | MEG | Clay | 25 min |
| Apr 30, 11:31 PM CDT | Special Weather Statement | MEG | Craighead | 44 min |
| May 1, 12:31 AM CDT | Special Weather Statement | MEG | Cross, Poinsett | 44 min |
| May 1, 12:42 AM CDT | Special Weather Statement | MEG | Mississippi | 33 min |
| May 1, 1:35 AM CDT | Special Weather Statement | MEG | Cross | 25 min |
| May 1, 2:01 AM CDT | Special Weather Statement | MEG | Mississippi | 29 min |
| May 1, 3:02 AM CDT | Special Weather Statement | MEG | Crittenden | 28 min |
| May 1, 3:11 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 49 min |
| May 1, 4:47 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 9 hr |
| May 1, 6:41 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 34 min |
| May 1, 7:12 AM CDT | Special Weather Statement | MEG | Crittenden | 33 min |
| May 1, 9:12 AM CDT | Special Weather Statement | MEG | Lee | 48 min |
| May 1, 10:00 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 45 min |
| May 1, 10:37 AM CDT | Special Weather Statement | MEG | Crittenden, St. Francis | 53 min |
| May 1, 10:45 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more | 9 hr |
| May 1, 11:10 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 23 min |
| May 1, 11:29 AM CDT | Flash Flood Warning | MEG | Mississippi | 6 hr |
| May 1, 11:56 AM CDT | Special Weather Statement | MEG | Mississippi | 49 min |
| May 1, 12:41 PM CDT | Special Weather Statement | MEG | Mississippi | 49 min |
| May 1, 12:50 PM CDT | Special Weather Statement | MEG | Craighead | 40 min |
| May 1, 12:55 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 50 min |
| May 1, 1:26 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 49 min |
| May 1, 1:33 PM CDT | Special Weather Statement | MEG | Mississippi | 42 min |
| May 1, 1:41 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 6 hr |
| May 1, 2:11 PM CDT | Special Weather Statement | MEG | Mississippi | 49 min |
| May 1, 2:15 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 60 min |
| May 1, 2:17 PM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 43 min |
| May 1, 2:24 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 51 min |
| May 1, 2:42 PM CDT | Tornado Warning | MEG | Crittenden, Mississippi | 48 min |
| May 1, 2:53 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 52 min |
| May 1, 2:59 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 46 min |
| May 1, 3:10 PM CDT | Tornado Warning | MEG | Crittenden | 41 min |
| May 1, 3:59 PM CDT | Flash Flood Warning | MEG | Crittenden, Mississippi | 3 hr |
| May 1, 4:40 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 50 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.